American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Rao V. Govindaraju. Boundary conditions in the infinite interval and some related results. . Trans. Amer. Math. Soc. 154 (1971) 113-128. MR 0269912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan M. Krall. Differential-boundary operators . Trans. Amer. Math. Soc. 154 (1971) 429-458. MR 0271445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Garret J. Etgen. Two point boundary problems for second order matrix differential systems . Trans. Amer. Math. Soc. 149 (1970) 119-132. MR 0273096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen Salaff. Regular boundary value conditions for ordinary differential operators. . Trans. Amer. Math. Soc. 134 (1968) 355-373. MR 0236451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan M. Krall. A nonhomogeneous eigenfunction expansion . Trans. Amer. Math. Soc. 117 (1965) 352-361. MR 0181793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert W. Hunt. Oscillation properties of even-order linear differential equations . Trans. Amer. Math. Soc. 115 (1965) 54-61. MR 0203132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Randal H. Cole. General boundary conditions for an ordinary linear differential system . Trans. Amer. Math. Soc. 111 (1964) 521-550. MR 0159979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George H. Pimbley. A superlinear Sturm-Liouville problem . Trans. Amer. Math. Soc. 103 (1962) 229-248. MR 0138821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nathaniel R. Stanley. Some new analytical techniques and their application to irregular cases for the third order ordinary linear boundary-value problem . Trans. Amer. Math. Soc. 101 (1961) 351-376. MR 0130420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William T. Reid. Oscillation criteria for self-adjoint differential systems . Trans. Amer. Math. Soc. 101 (1961) 91-106. MR 0133518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Earl A. Coddington and Richard C. Gilbert. Generalized resolvents of ordinary differential operators . Trans. Amer. Math. Soc. 93 (1959) 216-241. MR 0163192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia